I just started taking Lexapro 10mg for my depression and anxiety and I've noticed that I can't maintain focus on one thing, my mind constantly races. But it's racing with things that remind me why I'm depressed. The other day I had a full blown anxiety attack as soon as I walked through the door. I know it takes a few weeks for the drugs to kick in, but the side effects started immediately such as the headaches, nausea and loss of appetite. Also, did anyone notice lack of motivation too? I have absolutely no desire to any of my day to day activities, I don't even want to get out of bed each day. I've also noticed that since I have started taking it, my mouth feel constantly clinched.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2010 • 2 answers
Posted 1 Apr 2012 • 5 answers
My doc just raised my lexapro from 10 to 15 mgs as I had no relief from major depression or anxiety?
Posted 5 Jul 2013 • 1 answer
Posted 31 Jul 2013 • 2 answers
Posted 28 Dec 2014 • 4 answers